# SDR CALA2014010600036

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 46,645 hours, 17,370 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 35EN274
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELECTRIC STAB TRIM INOPERATIVE IN NOSE DOWN DIRECTION AFTER FLAP RETRACTION.  IAW NR 4739163, SWITCH S844 844 R & R.  PERFORMED ADJUSTMENT & TESTED IAW MM 27-41-94, CHECKED GOOD, OK TO CONTINUE.
